Why Do Children Aged 10 Years After Healing Typhus Have Itchy Red Spots On The Skin?

Illustration of Why Do Children Aged 10 Years After Healing Typhus Have Itchy Red Spots On The Skin?
Illustration: Why Do Children Aged 10 Years After Healing Typhus Have Itchy Red Spots On The Skin? cdn.cdnparenting.com

My son, 10 years old, has typhoid symptoms. After the healing period there is a red pimple on the skin that feels itchy. Why sir

1 Answer:

Hello Asmadi.

Typhus is a disease caused by a bacterial infection, which is transmitted through contaminated food / drink. Typhus can cause symptoms such as fever which is especially higher at night, headaches, nausea, and can be accompanied by indigestion.

If your child has recovered from typhus, and at this time itchy red spots appear on the skin, it might be caused by an allergic dermatitis. Allergic dermatitis is a condition that is quite common. allergic dermatitis can be affected due to several factors such as the presence of allergens such as dust, animal dander, insects, or certain topical products used on the skin. This can cause the appearance of red spots, itching, and can be accompanied by small bumps.

But other than that, your child's condition can also be caused by other causes such as:

side effects of certain drugs bacterial infections on the skin of chickenpox scabies dengue fever (in dengue fever does not itch) Therefore, if it is very much intik red or has lasted more than 3 days then you should check your child again to the child's doctor, so the doctor can check the condition of your child directly and can provide the right treatment. Do not use any medicine.

The following article you can read about

may be useful. thank you

: by

Related Question

Is There An Effect On Pregnancy When Taking Birth Control Pills After Having Sex?

Is There An Effect On Pregnancy When Taking Birth Control Pills After Having Sex?

(1 year ago)

Hello, I want to ask Yesterday I had sex but I forgot to take the pill...

Why Have I Been Injecting For 3 Months But There Is Still A Miscarriage?

Why Have I Been Injecting For 3 Months But There Is Still A Miscarriage?

(1 year ago)

, before I menstruate 2 times in 2 months in December and January. Then after menstruation, I have injected 3 months. I have brown spots then red blood spots and the prospective fe...

Hemangioma Treatment In Children Aged 9 Months?

Hemangioma Treatment In Children Aged 9 Months?

(1 year ago)

Hello, my name is Tinah from Tasikmalaya, I want to ask. My child has a red mark on the back of the neck which is often called a hemangioma. The hemangioma has been there since bir...

Leave a Reply

Your email address will not be published. Required fields are marked *